Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Pure, normal maximal subfields for division algebras in the Schur subgroup


Author: Charles Ford
Journal: Bull. Amer. Math. Soc. 78 (1972), 810-812
MSC (1970): Primary 16A26, 16A40, 20C05
MathSciNet review: 0299630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Adrian Albert, Structure of algebras, Revised printing. American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961. MR 0123587
  • 2. Mark Benard and Murray M. Schacher, The Schur subgroup. II, J. Algebra 22 (1972), 378–385. MR 0302747
  • 3. Charles Ford, Some results on the Schur index of a representation of a finite group., Canad. J. Math. 22 (1970), 626–640. MR 0260891
  • 4. J. Janusz, The Schur index and roots of unity, (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A26, 16A40, 20C05

Retrieve articles in all journals with MSC (1970): 16A26, 16A40, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13045-3